# SDR CALA2015080300635

- Difficulty date: August 1, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 50,770 hours, 18,723 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CRACKED AT FASTENER HOLE, BS 727 B, RBL 45.50, INBOARD FLANGE, FWD HOLE.  AD RELATED NR AD2013-23-04 REPAIRED SEAT TRACK FLANGE IAW ECRA 5320- 02551 REV ORIGINAL.  SEE 44.0008 ATTACHED.
